UM

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 1,Page: 153-160
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Orthogonal polynomials, bi-confluent Heun equations and semi-classical weights Journal article
Journal of Difference Equations and Applications, 2020,Volume: 26,Issue: 7,Page: 1000-1012
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic  Bi-confluent Heun Equation  Orthogonal Polynomials  Semi-classical  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2021/03/09
Asymptotics  Bounds  Freud-type Weight  Orthogonal Polynomials  Semiclassical  
Orthogonal polynomials with a semi-classical weight and their recurrence coefficients Journal article
IEEE Access, 2020,Volume: 8,Page: 83916-83925
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Asymptotics  Hankel Determinant  Orthogonal Polynomials  Semi-classical  
Smallest eigenvalue of large Hankel matrices at critical point: Comparing conjecture with parallelised computation Journal article
Applied Mathematics and Computation, 2019,Volume: 363
Authors:  Chen,Yang;  Sikorowski,J.;  Zhu,Mengkun
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2021/03/09
Extremely ill-conditioned Hankel matrices  Parallel eigensolver  Random matrix  Smallest eigenvalue  
On properties of a deformed Freud weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2019,Volume: 8,Issue: 1
Authors:  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:10 TC[Scopus]:8 | Submit date:2019/01/17
Deformed Freud Weight  Unitary Random Matrices  Hankel Determinant  Discrete And Continuous Painleve Equation  Integrable Systems  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:9 TC[Scopus]:8 | Submit date:2021/03/09